I have been using fluvoxaimne 25mg/ day for about 10years. Recently, I realized the simptoms such as shivers and uncomfortable feeling when I drink alcohol(not always). I am wondering if this is some kind of side effect from the meddicine? If so, should stop using the medication gradually? Also, I would like to know possible side effect of long time use of this medication. Thank you.
- Fluvoxamine Information for Consumers
- Fluvoxamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluvoxamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 2 answers
Posted 26 Sep 2013 • 2 answers
Posted 18 Nov 2017 • 0 answers
Fluvoxamine - I started 50 mg last 2 days ago and Im feeling very bad and cant sleep is that normal?
Posted 26 Mar 2018 • 1 answer
Posted 14 May 2018 • 0 answers